# SDR HNAA2019120900378

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 45,400 hours, 42,289 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Main Cabin Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WOULD NOT OPEN FROM INSIDE THE CABIN. FIX ADJUSTED PAX DOOR INNER HANDLE IAW EMB 145 AMM 52-18-00 OPTS CHECK GOOD AT THIS TIME OK FOR SERVICE.
